# SDR CALA2025060905361

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 111,008 hours, 14,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LBA INSPECTION FOUND ONE OF THE WHITE EMERGENCY EXIT LIGHT ON SEAT 9D INOP. DEFERRED IAW MEL 3351S OK TO DEFER FLOOR PROXIMITY LIGHT INOP. INOP STICKER INSTALLED *DM* ADDING PATHFINDER LIGHT ASSY TO M&L IN CASE NEEDED. RELACED ISLE FLOOR PROXIMITY LIGHT PER AMM 33-51-05-960-802. OPS CHECK GOOD
